MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION ENVEO R DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC HEART VALVES DIVISION ENVEO R DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number ENVEOR-N-US
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2017
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information that during the implant of this transcatheter bioprosthetic valve, upon recapturing the valve due to a deep implant, the blue handle of the delivery catheter system (dcs) separated half way through the recapture.The physician was able to click the handle back together and complete the valve recapture.The valve was successfully deployed on the second attempt.No adverse patient effects were reported.Of note, the patient has a medical history of aortic stenosis.
 
Additional Manufacturer Narrative
This report is being submitted as part of remediation activities associated with capa 643143, addressing mdr reporting guidance from the fda¿s 1995 preamble, which ensures complaints related to corrections and recalls previously reported to the fda under 21 cfr 806 are now reported as mdrs; this is not a new malfunction/event.Product analysis: upon receipt of the suspect complaint device at medtronic¿s quality laboratory, visual analysis showed the handle components tapped together on the dcs.One of the tabs are observed to be detached from the male deployment knob which was found inside the deployment knob.The other tab appears to have a hair line crack.The tip-retrieval mechanism appears intact.The device was returned with the end cap/screw gear snap fit connected.The distal edge of the capsule seats flush against the catheter tip when fully advanced.The inner member shaft appears to have a kink near the distal end.There is no damage to the spindle hub.There is some voiding observed on the capsule.Conclusion: the device history record was reviewed and showed this product met all manufacturing specifications for product released for distribution.No issues were identified that would have impacted this event.Recapturing is a feature of the device that allows for additional attempts at accurately positioning the valve.Various factors can affect valve positioning including the patient anatomy or physician technique.In this case, it was noted that the patient has a medical history of aortic stenosis.Positioning difficulties do not typically indicate a device manufacturing issue.It was reported that the deployment knob (actuator) separated during this recapture attempt.The dcs was returned and evaluated by medtronic, received with the handle components taped together.One of the tabs was observed to be detached from the male deployment knob which was found inside the deployment knob.The other tab appeared to have a hair line crack.The inner member shaft appeared to have a kink near the distal end.The description of the event does not indicate that this damage occurred during the reported issue.There was some voiding observed on the capsule.Voids, which indicate delamination between the capsule outer polymer and the nitinol frame, typically occur when the capsule is subjected to a bending force.A void may occur over the spindle/paddle interface if a valve has been misloaded; however, voids may also occur due to tracking/positioning in the patient anatomy.Actuator separation is typically associated with broken or damaged snap fit tabs, either one tab or both, which hold the handle together.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ENVEO R DELIVERY SYSTEM
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22341239
Report Number2025587-2025-04578
Device Sequence Number8930560
Product Code NPT
UDI-Device Identifier00643169956193
UDI-Public00643169956193
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/25/2018
Device Model NumberENVEOR-N-US
Device Catalogue NumberENVEOR-N-US
Device Lot Number0008598906
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/26/2017
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2021
Initial Report FDA Received Date06/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/25/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2025587-05-28-2021-001-R
Patient Sequence Number1
Patient Age84 YR
Patient SexMale
Patient Weight79 KG